# SDR A6WA201310114279

- Difficulty date: October 11, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 31,196 hours, 26,998 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Cracked
- Location: Bs 489-499
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 HYD RESERVOIR IN WHEEL WELL AFT MOUNT IS CRACKED. REMOVED 1 EA AFT MOUNT IAW SRM 51-42-06.  REQUIRED CONDUCTIVITY C/W IAW SRM 51-16-20, MAT .10 FABRICATED IAW SAMPLE IAW SRM 51-15-00 & SRM 51-11-20. INSTALLED A NEW AFT MOUNT IAW SRM 51-42-10.
